Alert archive / Indiana / Tornado Warnings in 2013
Tornado Warning 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Apr 11, 2013, 1:18 AM EDT for 7 counties in Indiana. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2013, 1:18 AM EDT (05:18 UTC)
- Expired
- Apr 11, 2013, 1:45 AM EDT
- In force
- 27 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Howard County, IN, Montgomery County, IN, Tippecanoe County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 85 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 1:43 AM EDT | TSTM WND GST 50 | 3 Nne Kempton, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 7:52 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
803
WFUS53 KIND 110518
TORIND
INC011-015-023-067-107-157-159-110545-
/O.NEW.KIND.TO.W.0006.130411T0518Z-130411T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
118 AM EDT THU APR 11 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN BOONE COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN CARROLL COUNTY IN NORTH CENTRAL INDIANA...
CLINTON COUNTY IN CENTRAL INDIANA...
WESTERN HOWARD COUNTY IN CENTRAL INDIANA...
NORTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
SOUTHEASTERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
NORTHWESTERN TIPTON COUNTY IN CENTRAL INDIANA...
* UNTIL 145 AM EDT
* AT 116 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES NORTHEAST OF CRAWFORDSVILLE...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
FRANKFORT...THORNTOWN...COLFAX...CLARKS HILL...MULBERRY...
ROSSVILLE...MICHIGANTOWN...BURLINGTON...RUSSIAVILLE...KEMPTON...
INDIAN HEIGHTS AND SHARPSVILLE.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 147 AND 163.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 38 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4068 8638 4067 8636 4057 8637 4057 8624
4039 8604 4000 8677 4014 8691
TIME...MOT...LOC 0518Z 223DEG 43KT 4014 8676
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
KOCH2 follow-up statements
730
WWUS53 KIND 110529
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
129 AM EDT THU APR 11 2013
INC011-015-023-067-107-157-159-110545-
/O.CON.KIND.TO.W.0006.000000T0000Z-130411T0545Z/
TIPTON IN-TIPPECANOE IN-MONTGOMERY IN-HOWARD IN-BOONE IN-CARROLL IN-
CLINTON IN-
129 AM EDT THU APR 11 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR CLINTON...SOUTHEASTERN
CARROLL...NORTHWESTERN BOONE...WESTERN HOWARD...NORTHEASTERN
MONTGOMERY...SOUTHEASTERN TIPPECANOE AND NORTHWESTERN TIPTON COUNTIES
UNTIL 145 AM EDT...
AT 125 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES SOUTHWEST OF FRANKFORT...AND MOVING NORTHEAST AT
50 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
FRANKFORT...ROSSVILLE...MICHIGANTOWN...BURLINGTON...RUSSIAVILLE...
KEMPTON...INDIAN HEIGHTS AND SHARPSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4068 8638 4067 8636 4057 8637 4057 8624
4039 8604 4000 8677 4014 8691
TIME...MOT...LOC 0529Z 223DEG 43KT 4027 8657
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
KOCH871
WWUS53 KIND 110541
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
141 AM EDT THU APR 11 2013
INC011-107-157-110549-
/O.CAN.KIND.TO.W.0006.000000T0000Z-130411T0545Z/
TIPPECANOE IN-MONTGOMERY IN-BOONE IN-
141 AM EDT THU APR 11 2013
...THE TORNADO WARNING FOR NORTHWESTERN BOONE...NORTHEASTERN
MONTGOMERY AND SOUTHEASTERN TIPPECANOE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4068 8638 4067 8636 4057 8637 4057 8624
4039 8604 4018 8645 4018 8650 4039 8666
TIME...MOT...LOC 0539Z 223DEG 43KT 4037 8647
$$
INC015-023-067-159-110545-
/O.CON.KIND.TO.W.0006.000000T0000Z-130411T0545Z/
TIPTON IN-HOWARD IN-CARROLL IN-CLINTON IN-
141 AM EDT THU APR 11 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR CLINTON...SOUTHEASTERN
CARROLL...WESTERN HOWARD AND NORTHWESTERN TIPTON COUNTIES UNTIL 145
AM EDT...
AT 134 AM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR FRANKFORT...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...DEVELOPING TORNADO.
SOURCE...RADAR INDICATED ROTATION. A TRAINED SPOTTER REPORTED 52 MPH
WINDS AT 115 AM EDT IN CRAWFORDSVILLE.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...RUSSIAVILLE...INDIAN HEIGHTS AND SHARPSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4068 8638 4067 8636 4057 8637 4057 8624
4039 8604 4018 8645 4018 8650 4039 8666
TIME...MOT...LOC 0539Z 223DEG 43KT 4037 8647
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
KOCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Apr 11, 12:40 AM EDT, 38 minutes earlier.
Area forecast discussion, Apr 11, 12:40 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1240 AM EDT THU APR 11 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 420 PM EDT WED APR 10 2013 STORM CHANCES WILL CONTINUE THROUGH THURSDAY WITH A STRONG LOW PRESSURE SYSTEM SLOWLY MOVING THROUGH THE MIDWEST. AFTER THAT WEATHER WILL GET A LITTLE QUIETER AND TEMPERATURES COOLER FOR A FEW DAYS. THE NEXT SYSTEM WILL MOVE IN AND STALL OUT FROM SUNDAY NIGHT ON BRINGING MORE CHANCES FOR THUNDERSTORMS. && .NEAR TERM /REST OF TONIGHT/... ISSUED AT 1010 PM EDT WED APR 10 2013 SIGNIFICANT CHANGES HAVE BEEN MADE TO TEMPERATURES IN SEVERAL UPDATES THIS EVENING AS OLD FRONT HAS SUNK MUCH FURTHER SOUTH THAN PREVIOUSLY THOUGHT. THIS IS DUE IN PART TO THE NUMEROUS THUNDERSTORM OUTFLOW BOUNDARIES FROM EARLIER TONIGHT. HAVE CUT LOW TEMPERATURES BY SEVERAL CATEGORIES AT SOME LOCATIONS. HOWEVER...DO EXPECT THE FRONT TO SLOW AND THEN REVERSE COURSE AS LOW PRESSURE APPROACHES THE AREA. TRIED TO CAPTURE THIS IN HOURLY GRIDS AS BEST AS POSSIBLE...BUT EXPECT ADDITIONAL UPDATES DURING THE NIGHT AS SITUATION DEVELOPS. MEANWHILE...LINE OF CONVECTION WITH MAIN COLD FRONT CONTINUES TO MARCH STEADILY EAST AND WILL ARRIVE IN THE AREA AFTER MIDNIGHT. CONVECTION ALSO CONTINUES NORTH OF THE OLD FRONT ACROSS THE NORTHERN FORECAST AREA. INCREASED POPS DURING THE NIGHT AS LINE OF CONVECTION MOVES IN. COLD AIR ACROSS THE AREA IS VERY SHALLOW...WITH STRONG SOUTH WINDS ABOVE IT. SEVERE WEATHER REMAINS POSSIBLE THIS EVENING AS ELEVATED HAIL THREAT CONTINUES...AND EVEN SOME WIND GUSTS MIGHT BE ABLE TO PUNCH THROUGH THE SHALLOW COLD AIR. THE SOUTHERN FORECAST AREA REMAINS IN THE WARM SECTOR AND WILL SEE CHANCES FOR SEVERE WEATHER CONTINUE AS LOW LEVEL JET INCREASES ACROSS THERE. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... ISSUED AT 420 PM EDT WED APR 10 2013 SLOWER MOVEMENT OF THE COLD FRONT AND LOW PRESSURE SYSTEM THROUGH THE AREA WILL ALLOW FOR THE SLIGHT CHANCE OF SEVERE WEATHER TO CONTINUE ACROSS THE EASTERN HALF OF THE AREA INTO MIDDAY THURSDAY UNTIL THE COLD FRONT FINALLY MOVES THROUGH. WITH THE LOW LEVEL JET AND SOME POTENTIAL FOR A BIT OF INSTABILITY TO REMAIN AHEAD OF THE FRONT THINK THE THREAT FOR DAMAGING WINDS AND HAIL IS STILL THERE. ALSO HIGH PRECIPITABLE WATER VALUES REMAIN IN PLACE AHEAD OF THE COLD FRONT...HENCE THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE THROUGH MIDDAY THURSDAY. INCREASED GUIDANCE ACROSS MOST OF THE AREA WITH SLOWER FRONTAL MOVEMENT AND CONTINUED WARM SOUTHWESTERLY FLOW EXCEPT FOR THE NORTH WHICH COULD BE ON THE NORTH SIDE OF THE STATIONARY FRONT. POPS WILL BE HIGH AHEAD OF/ALONG THE COLD FRONT. BY THURSDAY NIGHT POPS WILL DROP OFF SLOWLY AS SURFACE LOW MOVES OFF TO THE NORTHEAST. CONTINUED WITH SLIGHT CHANCE RAIN IN THE NORTH ON FRIDAY WITH CONTINUED CYCLONIC FLOW. FOR TEMPERATURES GENERALLY WENT CLOSER TO RAW MODEL NUMBERS WITH FRONTAL PASSAGE AND THEN WENT TO CONSENSUS FOR MORE STABLE PATTERN FRIDAY AND FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... ISSUED AT 247 PM EDT WED APR 10 2013 DRY COOL START TO THE WEEKEND AS THE UPPER TROUGH WILL BE IN THE PROCESS OF LIFTING OUT OF THE OHIO VALLEY. WARM ADVECTION WILL COMMENCE BY SATURDAY EVENING AS SURFACE HIGH PRESSURE SHIFTS OFF TO THE EAST AND SOUTHERLY FLOW DEVELOPS. HIGHS ON SATURDAY LIKELY TO REMAIN MOSTLY IN THE UPPER 40S AND LOWER 50S WITH TEMPS FALLING INTO THE 30S SATURDAY NIGHT. FOCUS FOR THE REMAINDER OF THE EXTENDED IS ON THE ARRIVAL AND PASSAGE OF A WARM FRONT ON SUNDAY...BRINGING A RETURN TO MUCH WARMER AND INCREASINGLY UNSETTLED CONDITIONS AS WE HEAD INTO EARLY NEXT WEEK WITH THE BOUNDARY BECOMING NEARLY STATIONARY ACROSS THE REGION. OP GFS CONTINUES TO BE AN OUTLIER WITH A MORE INTENSE LEAD WAVE ALONG THE BOUNDARY AND CONSEQUENTLY...THE MODEL APPEARS TO BE OVERDOING RAINFALL POTENTIAL WITH THE WARM FRONT ON SUNDAY. WILL CONTINUE TO INDICATE ONLY LOW CHANCE POPS SUNDAY AND FOCUS THEM MAINLY NORTH OF I-70. MODEL DIFFERENCES ABOUND THROUGH THE REST OF THE EXTENDED AS THE FRONT WILL OSCILLATE ACROSS THE OHIO VALLEY WITH WAVES TRAVERSING THE BOUNDARY. AT THIS POINT...WILL CARRY CHANCE FOR THUNDERSTORMS FROM MONDAY THROUGH WEDNESDAY. HIGH TEMPS WILL RETURN INTO THE 60S AND 70S DURING THE PERIOD... POSSIBLY EVEN WARMER SHOULD THE BOUNDARY SET UP FURTHER NORTH IN THE LOWER GREAT LAKES. && .AVIATION /DISCUSSION FOR 110600Z TAF ISSUANCE/... ISSUED AT 1240 AM EDT THU APR 11 2013 AREA OF THUNDERSTORMS WILL LIFT NORTHEAST ACROSS THE TERMINALS STARTING AT ISSUANCE TIME. THE RAPID REFRESH REFLECTIVITY PROGS ARE DOING A REASONABLE JOB WITH TIMING WITH TEMPO THUNDERSTORMS EXPECTED TO END AFTER 09Z AT HUF AND LAF AND AFTER 12Z AT IND AND BMG. FRONT THAT DROPPED SOUTH ACROSS ALL BUT BMG SHOULD RETURN NORTH EARLY AS LOW PRESSURE NEAR ST. LOUIS LIFTS NORTHEAST. ASSOCIATED COLD FRONT SHOULD THEN SWEEP EAST AND REACH HUF AND LAF AROUND 14Z AND IND AND BMG AROUND 17Z. STILL...SHOWERS AND POSSIBLY THUNDERSTORMS EXPECTED FOR A FEW HOURS AFTER FROPA. WINDS SHOULD SHIFT FROM EAST TO SOUTHEAST...SOUTH AND THEN FINALLY SOUTHWEST AS THE FRONT CURRENTLY ACROSS CENTRAL INDIANA LIFTS NORTH AND FINALLY THE COLD FRONT MOVES THROUGH. CEILINGS SHOULD RETURN TO VFR BUT DETERIORATE TO MVFR OR WORSE IN THE THUNDERSTORMS AND BEHIND THE COLD FRONT. WINDS WILL INCREASE TO AROUND 10 KNOTS WITH GUSTS TO NEAR 20 AFTER THE COLD FRONT AND WITH PERHAPS HIGHER GUSTS IN THUNDERSTORMS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...CP NEAR TERM...50 SHORT TERM...CP LONG TERM....RYAN AVIATION...MK/JH
Hazardous weather outlook, Apr 10, 10:21 PM EDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1021 PM EDT WED APR 10 2013 INZ021-028>031-035>049-051>057-060>065-067>072-120230- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1021 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...HEAVY RAINFALL...AND ISOLATED TORNADOES. TIMING: OVERNIGHT. DISCUSSION: ADDITIONAL THUNDERSTORMS WILL MOVE INTO CENTRAL INDIANA OVERNIGHT AHEAD OF A COLD FRONT BRINGING THE POTENTIAL FOR ANOTHER ROUND OF SEVERE WEATHER ACROSS CENTRAL INDIANA. IN ADDITION...THE STORMS COULD BRING HEAVY RAINFALL...WHICH WOULD LEAD TO FLOODING OF LOW LYING AREAS AND ALONG CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE INTO THURSDAY AFTERNOON /MAINLY ACROSS THE EASTERN PORTIONS OF CENTRAL INDIANA./ TOTAL RAINFALL AMOUNTS OF OF 1 TO 3 INCHES ARE POSSIBLE BY THURSDAY AFTERNOON...WHICH COULD CAUSE SIGNIFICANT RISES ON CREEKS AND STREAMS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND TUESDAY. DISCUSSION: A STRONG COLD FRONT WILL CONTINUE TO MOVE THROUGH THE AREA ON THURSDAY BRINGING THE POTENTIAL FOR SEVERE STORMS AND HEAVY RAIN. ANOTHER SYSTEM WILL BRING A CHANCE FOR STORMS NEXT MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT AND THURSDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Apr 10, 7:58 PM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
758 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 NE KIRKLIN 40.21N 86.34W
04/10/2013 CLINTON IN DEPT OF HIGHWAYS
TREES DOWNED NEAR CR1000E AND CR500S
&&
DRTThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 1:48 AM EDT | Tornado Warning | IND | Carroll, Clinton, Howard | 27 min |
| Apr 11, 9:18 AM EDT | River Flood Warning | IND | Carroll | 25 hr |
| Apr 11, 9:18 AM EDT | River Flood Warning | IND | Delaware, Randolph | 20 hr |
| Apr 11, 9:18 AM EDT | River Flood Warning | IND | Tippecanoe | 7 hr |
| Apr 11, 9:57 AM EDT | River Flood Warning | IND | Howard | 3 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Sullivan, Vigo | 32 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Knox, Sullivan | 34 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Knox, Sullivan | 34 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Knox | 3 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 3 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Hamilton, Marion | 24 hr |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Marion, Morgan | 47 hr |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Marion, Morgan | 47 hr |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Greene, Owen | 47 hr |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 3 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 47 hr |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 3 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 47 hr |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Gibson, Knox | 47 hr |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 26 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 26 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 31 days |
| Apr 11, 12:23 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 25 days |
Nearby
Tornado Warnings in Indiana, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.